본문 바로가기
KERD
논문KCI 등재

An elementary proof of Sforza-Santalo relation for spherical and hyperbolic polyhedra

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We defined and studied a naturally extended hyperbolic space(see [1] and [2]). In this study, we describe Sforza’s formula [7] and San-tal´o’s formula [6], which were rediscovered and later discussed by manymathematicians (Milnor [4], Su´arez-Peir´o [8], J. Murakami and Ushijima[5], and Mednykh [3]) in the spherical space in an elementary way. There-after, using the extended hyperbolic space, we apply the same method toprove their results in the hyperbolic space.

Abstract

We defined and studied a naturally extended hyperbolic space(see [1] and [2]). In this study, we describe Sforza’s formula [7] and San-tal´o’s formula [6], which were rediscovered and later discussed by manymathematicians (Milnor [4], Su´arez-Peir´o [8], J. Murakami and Ushijima[5], and Mednykh [3]) in the spherical space in an elementary way. There-after, using the extended hyperbolic space, we apply the same method toprove their results in the hyperbolic space.

참고문헌 (8)

  1. 조윤희, "Trigonometry in extended hyperbolic space and extended de Sitter space", 대한수학회보, 46(6), pp.1099~1133 (2009), 대한수학회
  2. Y. Cho, "The analytic continuation of hyperbolic space", Geom. Dedicata, 161(1), pp.129~155 (2012)
  3. A. D. Mednykh, "Hyperbolic and spherical volume for knots, links and polyhedra", Summer school and conference on Geometry and Topology of 3-manifolds, pp.6~24 (2005)
  4. J. Milnor, "The Schl¨afli Differential Equality, Collected papers, Vol. 1" (1994), Publish or Perish
  5. J. Murakami, "A volume formula for hyperbolic tetrahedra in terms of edge lengths", J. Geom, 83(1), pp.153~163 (2005)
  6. L. Santal´o, "Integral Geometry and Geometric Probability, Encyclopedia of Mathematics and its Applications, Vol. 1" (1976), Addison-Wesley
  7. G. Sforza, "Spazi metrico-proiettivi", Ricerche di Estensionimetria differenziale, Serie III, VIII, 3~66 (1906)
  8. E. Su´arez-Peir´o, "A Schl¨afli differential formula for simplices in semi-Riemannian hyperquadrics, Gauss-Bonnet formulas for simplices in the de Sitter sphere and the dual volume of a hyperbolic simplex", Pacific J. Math, 194(1), pp.229~255 (2000)

관련 논문AI추천

이 간행물의 다른 논문 (18건)